zbMATH — the first resource for mathematics

The variety of analytical classes of \(q\)-difference equations within a formal class. (La variété des classes analytiques d’équations aux \(q\)-différences dans une classe formelle.) (French) Zbl 1038.39011
Summary: We describe the structure of the affine algebraic variety of the set of analytical classes of \(q\)-difference equations within a given formal class.

39A13 Difference equations, scaling (\(q\)-differences)
Full Text: DOI
[1] Babbitt, D.G.; Varadarajan, V.S., Local moduli for meromorphic differential equations, Astérisque, 169-170, (1989) · Zbl 0683.34003
[2] Bézivin, J.-P., Sur LES équations fonctionnelles aux q-différences, Aequationes math., 43, 159-176, (1992) · Zbl 0757.39002
[3] Birkhoff, G.D.; Guenther, P.E., Note on a canonical form for the linear q-difference system, Proc. nat. acad. sci., 27, 4, 218-222, (1941) · JFM 67.0305.02
[4] van der Put, M.; Singer, M.F., Galois theory of difference equations, Lecture notes in math., vol. 1666, (1997), Springer-Verlag · Zbl 0930.12006
[5] Ramis, J.-P., About the growth of entire functions solutions to linear algebraic q-difference equations, Ann. fac. sci. Toulouse math. (6), I, 1, 53-94, (1992) · Zbl 0796.39005
[6] J.-P. Ramis, J. Sauloy, C. Zhang, Local analytic classification of irregular q-difference equations, 2003, in preparation · Zbl 1063.39015
[7] J. Sauloy, La filtration canonique par les pentes d’un module aux q-différences et le gradué associé, Ann. Inst. Fourier (2004) sous presse · Zbl 1061.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.